Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
kelligee

why didnt the derm tell me about this!!!!!!!!!!!!!!!!!!

Recommended Posts

I have scabs from my pimples on roaccutane what the hell is this?!

Why didnt I get told about this because when I scab I scar I am so angry and think its best I go off this medication as I dont want to be left with a face full of scars, i went on roaccutane to prevent scarring not get it I am so angry and need to know what are peoples experiences with this side effect and if it is just me please reply and say thats the case.

Share this post


Link to post
Share on other sites

So don't take it and deal with having acne the rest of your life I guess? You'll likely have scarring either way. Personally I'd rather suck it up and have it be over with in 5-6 months than indefinitely. Good luck.

Share this post


Link to post
Share on other sites

Dented/pitted scarring or red marks which is hyperpigmentation and will fade? The Accutane WILL prevent red marks when you stop breaking out, but you have to get to that point first. There are tons and TONS of posts about people's Accutane experiences posted here and in the logs. Please review them. Best wishes to you.

Share this post


Link to post
Share on other sites

Derm will not tell you a single thing bad regarding accutane. Anyway, it doesn't sound that bad for your case. At least you are not going through hell like what some of here do. Just let the scab dry up and shed by itself rather than forcing it out.

Share this post


Link to post
Share on other sites

not a big deal. if you dont take the accutane you will still have acne, which scars also. there are a lot of people whos dermatologists wont even prescribe the medicine. it works fine. and if you dont pick at the pimples, they shouldnt scab.

Share this post


Link to post
Share on other sites

It actually takes the piss how many ways accutane can ruin your skin when you take it in aim to achieve normality.

Put it this way, before accutane i didn't have a single scar, people may say oh the acne will of cover it so i wouldn't of seen it. But that is crap, i had times when i had no acne and i could see i had no scarring.

Not only that, you can get rosacea from accutane, extremely dry skin causing wrinkles flaking etc. Seb derm is common in people after accutane (think red nasal folds).

So many things you can end up with post tane. Do not think for a second these are un common, most people i speak to made atleast one trade off (e.g. ended up with a problem due to tane).

Share this post


Link to post
Share on other sites
most people i speak to made atleast one trade off (e.g. ended up with a problem due to tane).

And it's definitely worth it either way for most patients who take Accutane correctly i.e. people the drug is intended for.

Obviously though when someone takes it for anything besides the worst, most persistent acne they're going to end up disappointed. The drug was never intended for mild acne, and a few blemishes here and there or the occasional flare up around your period just isn't worth the "trade off" and risk of permanent side effects. Dr.s are prescribing it more and more though for patients who don't require it, hence all the bellyaching when something worse than their 3-4 pimples comes along.

Share this post


Link to post
Share on other sites
These things happend when you're on a high-dose treatment (0.5 mg / kg - 1 mg / kg or more)

I guess you would know since you took 500 mg / kg which is pretty much a lethal amount, and 4x the dose most people take and most Dr.s even recommend. No one should ever let their cumulative dose get that high, imo...that's malpractice for your Dr. The fact that you're still taking it after it fails at that amount is beyond me.

Share this post


Link to post
Share on other sites
I have scabs from my pimples on roaccutane what the hell is this?!

Why didnt I get told about this because when I scab I scar I am so angry and think its best I go off this medication as I dont want to be left with a face full of scars, i went on roaccutane to prevent scarring not get it I am so angry and need to know what are peoples experiences with this side effect and if it is just me please reply and say thats the case.

This happens to lots of people as a side effect of the drug. Your skin is dry and that is why it is scabbing. Hang in there - it will work. The scabs will go away. I would not recommend stopping the treatment.

Share this post


Link to post
Share on other sites
I have scabs from my pimples on roaccutane what the hell is this?!

Why didnt I get told about this because when I scab I scar I am so angry and think its best I go off this medication as I dont want to be left with a face full of scars, i went on roaccutane to prevent scarring not get it I am so angry and need to know what are peoples experiences with this side effect and if it is just me please reply and say thats the case.

This happens to lots of people as a side effect of the drug. Your skin is dry and that is why it is scabbing. Hang in there - it will work. The scabs will go away. I would not recommend stopping the treatment.

Share this post


Link to post
Share on other sites
These things happend when you're on a high-dose treatment (0.5 mg / kg - 1 mg / kg or more)

I guess you would know since you took 500 mg / kg which is pretty much a lethal amount, and 4x the dose most people take and most Dr.s even recommend. No one should ever let their cumulative dose get that high, imo...that's malpractice for your Dr. The fact that you're still taking it after it fails at that amount is beyond me.

Yeah... It seems I've a forum enemy... :rolleyes: A pitty for you JCraig2008. The last time I took the drug was 5 years ago. Now I'll take it for a few months up to get rid a good amount of the oil production then I'll apply a maintenance dosage of 0.03 mg / kg.

I have no risk of a dangerous accumulation of the drug in my liver or alter its functions.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×